# SDR ASAA2022051238323

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 48,622 hours, 14,172 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: 3400834020
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #78472000 #2 ENG INLET AND FAN BLADES - DETAILED INSP FOUND 12 O'CLOCK POS STRUT O/B END BLACK PANEL R/H AFT END HAS 2 CRACKS COMING OUT OF FWD FASTENER HOLE. GROUNDED - YES. REMOVED SHROUD SEGMENT ON #2 ENG AT 12 O'CLOCK POSITION REF B737-800 AMM 72-23-02. LOOSENED ACOUSTICAL PANEL TO RIGHT OF SHROUD SEGMENT. REF AMM 72-23-02. REPLACED THE 12 O'CLOCK POSITION STRUT PROFILE (SHROUD SEGMENT) AND REINSTALLED THE ACOUSTICAL PANEL REF AMM 72-23-02. ALTERNATE DEACTIVATION PROCEDURES REVERSED.
